ADAPTIVE SAMPLING FREQUENCY FOR SAMPLED-DATA CONTROL SYSTEMS

被引:97
|
作者
DORF, RC
PHILLIPS, CA
FARREN, MC
机构
来源
IRE TRANSACTIONS ON AUTOMATIC CONTROL | 1962年 / AC 7卷 / 01期
关键词
D O I
10.1109/TAC.1962.1105415
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
引用
收藏
页码:38 / &
相关论文
共 50 条
  • [1] ANALYTIC DESIGN OF ADAPTIVE SAMPLING CONTROL LAW IN SAMPLED-DATA SYSTEMS
    HSIA, TC
    [J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 1974, AC19 (01) : 39 - 42
  • [2] SAMPLING SCHEMES IN SAMPLED-DATA CONTROL SYSTEMS
    JURY, EI
    [J]. IRE TRANSACTIONS ON AUTOMATIC CONTROL, 1961, AC 6 : 86 - &
  • [3] Control of sampled-data systems with variable sampling rate
    Schinkel, Michael
    Chen, Wen-Hua
    [J]. INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, 2006, 37 (09) : 609 - 618
  • [4] Reliable H∞ control for sampled-data systems with multirate sampling based on adaptive method
    Xue, Shengri
    Li, Zhan
    Lin, Weiyang
    Gao, Huijun
    Qiu, Jianbin
    [J]. IECON 2017 - 43RD ANNUAL CONFERENCE OF THE IEEE INDUSTRIAL ELECTRONICS SOCIETY, 2017, : 7552 - 7557
  • [5] Computation and convergence of frequency response via fast sampling for sampled-data control systems
    Yamamoto, Y
    Madievski, AG
    Anderson, BDO
    [J]. PROCEEDINGS OF THE 36TH IEEE CONFERENCE ON DECISION AND CONTROL, VOLS 1-5, 1997, : 2157 - 2162
  • [6] Adaptive Sampled-data Control for a Class of Chaotic Systems
    Zhang Jian
    Xu Hongbing
    Zheng Hong
    [J]. 2011 30TH CHINESE CONTROL CONFERENCE (CCC), 2011, : 4498 - 4502
  • [7] A sampled-data scheme for adaptive control of nonlinear systems
    Wu, Buzhou
    Ding, Zhengtao
    [J]. 2007 AMERICAN CONTROL CONFERENCE, VOLS 1-13, 2007, : 3125 - 3130
  • [8] Sampled-data adaptive control of a class of nonlinear systems
    Wu, Buzhou
    Ding, Zhengtao
    [J]. INTERNATIONAL JOURNAL OF ADAPTIVE CONTROL AND SIGNAL PROCESSING, 2011, 25 (12) : 1050 - 1060
  • [9] Approximation of frequency response for sampled-data control systems
    Yamamoto, Y
    Madievski, AG
    Anderson, BDO
    [J]. AUTOMATICA, 1999, 35 (04) : 729 - 734
  • [10] Random Stabilization of Sampled-data Control Systems with Nonuniform Sampling
    Bin Tang Qi-Jie Zeng De-Feng He Yun Zhang School of Automation
    Guangdong University of Technology
    Guangzhou 510006
    China
    [J]. International Journal of Automation & Computing , 2012, (05) : 492 - 500